MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X30, 6-12MM, 8°

GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X30, 6-12MM, 8°
Model Number 1172.2210S
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sable spacer was found to be deformed six weeks post operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The patient went in for a routine 6 week follow up and post-op x-ray showed the implant appearing to have deformed.It was stated that the patient did not experience any trauma (fall or other excessive external forces) that could have contributed to the issue.The implant has been left in the patient.The x-ray image shows superior vertebrae not contacting the front portion of the implant because the front portion of the superior vertebral endplate is missing.It is possible this unique anatomy could have contributed to the complaint, but based off the information given, no determinations could be made as to the cause of the reported issue.

Brand Name
SABLE
Common Device Name
SABLE SPACER, 10X30, 6-12MM, 8°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18520187
Report Number3004142400-2024-00009
Device Sequence Number12450424
Product Code MAX
UDI-Device Identifier00889095966107
UDI-Public00889095966107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1172.2210S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown